# SDR QXEA0101171

- Difficulty date: July 13, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 34,779 hours, 42,822 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - GOUGE ON TOP OF LEFT-HAND INBOARD FLAP AT STATION 183. REPAIRED IAW F-28 SRM 57-01-01, PAGE 3.
